[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Hives?

I haven't had penicillin in eons though. I am going through an allergy
change period in my life - things I used to be able to eat have been causing
me to have sores around my mouth after eating them. I looked on a web site
that somebody referred through the IP here and looked up hives - they said
something about food allergies showing up 1-2 days after eating something
that is an allergen. Prior to this hives experience I would just get an
upset stomach from tomatoes, now it is hives (it could be the spices or
preservatives in spaghetti sauce too). I do have an impending allergist
appointment coming up quick! Sharon B
----- Original Message -----
From: <email @ redacted>
To: <email @ redacted>
Sent: Tuesday, March 25, 2003 9:21 PM
Subject: Re: [IP] Hives?

> In a message dated 3/25/03 9:12:23 PM Eastern Standard Time,
> email @ redacted writes:
> > Hi Summer, I got hives recently from an antibiotic, Keflex. I was
> > Prednisolone by the doctor, of course. I went through one pack and
> > up again even worse, the second time around. Was prescribed Adderax?
plus a
> > antacid-somehow they are supposed to get rid of hives. That didn't work,
> > now
> > I am on my second dose pack of Prednisolone - I now get an occasional
> > (I have two days left of the medication) here and there. Hives are a
> > the prednisolone did raise my blood sugar and messed up some sites - It
> > a challenge finding new and interesting sites where hives were not
> > take care Sharon B
> >
> If you are allergic to Pennicillin, you are more prone to being allergic
> Keflex too.
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact:
> HELP@insulin-pumpers.org
for HELP or to subscribe/unsubscribe, contact: